# SDR A6WA201141090

- Difficulty date: October 8, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N467AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7900
- Aircraft time: 18,477 hours, 17,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP ROLLER FITTING IS CHAFED.  BLENDED CHAFED AREA AT RT WING FLAP ROLLER FITTING IAW REO 601R-57-51-143.  ROTO PEENED AREA IAW REO 601R-57-51-143.
